# SDR MASA20210521202

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N953
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 13,644 hours, 10,354 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Bs 280 Rbl1-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM [ FWD FACE] IN STA. FS= 280 AND 01 RBL TO 11 RBL AT PAX CABIN FWD WET AREA. (W1)|NEW FLOOR BEAM, CAP ANGLE AND DRIP TRAY WERE INSTALLED PER CRJ/900 SRM 51-42-06-001-001-A01 PAR. 6.C, CRJ/900 SRM 51-42-13-001-001-A01 PAR. 6.A AND CRJ/900 SRM 51-42-21-001-001-A01 6.C.
